# SDR AALA202201100993

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737*
- Aircraft serial: 29536
- Aircraft time: 61,024 hours, 25,252 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY LOCK DIFFICULT TO LOCK/UNLOCK. ADJUSTED LOCK MECHANISM AT AFT LAVATORY PER AMM 52-50-00.
